answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered
2010-03-20 17:52:49
2010-03-20 17:52:49

Because most of the time it will come late or it wont come or if it do it will only be spotting but you wont come on your period as usual while on the pill.!

001
๐Ÿฆƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions



If you want to avoid pregnancy, you should keep taking the pill.



If you're still ovulating then you can still conceive. See your DR to find out why your period hasn't arrived. This is not normal.



It is normal to have light periods or no period at all while birth control.


You have to wait until the 1st day of your next period



I was on the pill for 10 years. When I stopped taking the pill it took my body 6 months to have a period. Everyone is different!


I was on the pill (Yasmin) for 5 years and got my period 4 days after I stopped taking it. Everyone is different though.





It depends on what type of pill you are on. If it is a regular pill that lets your have periods monthly, then you most likely will have it Wednesday. If your're taking a birth control that makes you have your period a few times a year, then you probably will not have it Wednesday.


Start the Sunday that you got your period. Ex. you started your period on tuesday...start taking the pill again that following Sunday!!


YES! After being on the pill for a year, I finally stopped taking it. About a month and a half later I had horrible menstrual-like cramping and thought I was getting my period. Well, it never came and I later found out that I had gotten pregnant after getting off the pill but before my period returned.


really it all depends on your body. I was on it for a while and stopped taking them, my period was actually like a normal cycle.


This has happened because you started and then suddenly stopped taking the pill. If you bleeding lasts over 9 days consult your doctor.



The pill you are taking might not be the correct pill for you, contact your physician.


Yes. If it is the pill that you are taking, you will still get your period. It is only contraceptives such as the shot or implant that stop your period.


If you're already on your period then the pill may reduce the flow of your period but will not stop it. However if you're not on your period you can stop your period by taking the pill but it isn't advisable as a permanent thing.


If you get your period early on the pill, you should continue taking the pill as scheduled, regardless of any bleeding.


No. What you had was called a 'Withdrawl Bleed'. Had you taken the pill for the entire duration of the course (21 days) you would have had a longer withdrawl bleed. If you have now discontinued taking the pill you will have a regular period shortly, which may be slightly heavier than you would normally have.




Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.